It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kelsey on August 09, 2000 at 23:20:40:

In Reply to: Re: I have it all - who can help me, I'm desperate posted by mary on July 30, 2000 at 19:13:22:

:
: ask him to add more meds, i am on 4, the doc had to play and play with the meds, it took FIVE years to get it done, but they did. but i am yes on a lot, but it stopped them for 3 years. yes they are now back but they are working on it again.

: : I had a grand mal on 2/18/00 - lasted about 3 min. Since then the doctor's have increased my medication from my standard 400ml of dilantin to 500ml. As of then I kept having seizures every single night in my sleep and they were all only on my right side. I went back to the neuro and he added nuerontin. It did nothing for me at all. I mean I am having seizures EVERY NIGHT all within 20 minutes of me falling asleep. The neuro deleted nuerontin and added lamictal instead. This is of no help either. I had a grand mal over the past 3 months every time my menstruation begins and 2 others, one when my coworker tried to commit suicide and sent me his suicide note and another during a traumatic family moment, that one was the last one and it was on 5/22/00. That night I had 3 grand mals, bit my tongue severly and was totally out of it. I went to the pcp and they did nothing but advise me to take 500ml of dilantin, 400ml of lamictal and to all 900ml of nuerontin again.
: : I am done, that's it, I'm tired, I'm depressed and I don't know what is wrong. The pcp's have given me short term disability from work only as of last week. have had an EEG which showed no abnormalities and an MRI which showed no abnormalities.
: : Who can help me? I am only 28 years old and am dying to have a baby.
: : As of last week, I basically said forget it and have made up my own dosages. I take 200 ml of dilantin in the a.m. along w/ 300ml of nuerontin. At night I take 200ml of dilantin and 300ml of nuerontin and 200ml of lamictal. As of then I had had only one seizure in my sleep, as usual on my right side and very minor.
: : I have taken dilantin as of the age of 21. I am tired,my gums bleed excessively, they are swollen, I have gained about 50 - 60 lbs and the dentist refuses to see me until my seizures are under control. I don't know which medicine causes me which side effects. I think it is the lamictal which doesn't let me sleep very well and the neurontin which gives me panic attacks. Yes, my hands are always cold as well as my feet, I do have double vision, I do feel sleeepy all the time and I have slight shaking of my hands always. HELP ME< HELP ME , PLEASE< SOMEONE!!!!!!!!

I HAD SEIZURES FOR 44 YEARS,3 YEARS AGO I HAD SEIZURE SURGURY,I LIVE IN ALABAMA,PLEASE ASK YOUR DOCTOR TO TRY YOU ON TOPAMAX OR SOME OTHER MED.dOUBLE VISION IS ONE OF NEURONTINS SIDE EFFECT OR IT WAS FOR ME , DILANTIN IS THE ONE THAT WILL CAUSE YOUR GUMS TO BLEED, THIS IS ALL on the labels in side you medicine bottles. please take all your medicine just like your doctor has told you to.GOD BLESS YOU I HOPE THAT YOU GET YOUR MEDICINE ADJUSTED.

Follow Ups

All times are GMT -7. The time now is 06:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!